# SDR USAASA01040

- Difficulty date: August 1, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N720US
- Make and model: Airbus A319-112
- Aircraft serial: 1089
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ASTM5X6NE1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - THE EMERGENCY LIGHT SYSTEM WILL NOT TEST PROPERLY.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT BULB.  (M)
